# SDR SIMA20200827002

- Difficulty date: August 27, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,819 hours, 33,028 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Rudder Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB RUDDER SYSTEM 1-2 INOP DECLARED EMERGENCY FLIGHT CONTINUED-C/A-FOLLOWED FIM TASK 27-22-00-810-804-A . RAR #2 RUDDER PRESSURE SWITCH IAW EMB-145 AMM 27-23-04. OPS CHEK GOOD IAW EMB-145 AMM 27-23-00.
